# SDR IPXA2571699

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: G4697
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS OUTER PANE WINDSHIELD STARTED ARCING AT BOTTOM ON CLIMBOUT.  LEVELED OFF AT 16,000 FT, RAN QRH AND RETURNED TO DEPARTURE.  ON APPROACH, GLASS SHATTERED.  R & R CAPTAINS WINDSHIELD IAW AMM 56-11-01-4, OPS CHECKED GOOD. PERFORMED RII OF WINDOW TERMINAL TORQUE.
